Durvalumab-Induced Hypoparathyroidism.
Аннотация
BACKGROUND/
OBJECTIVE
There have been more reported immune-related adverse events with increasing use of immune checkpoint inhibitors (ICIs) in the treatment of cancers. A range of endocrinopathies have been reported; however, ICI-induced hypoparathyroidism remains a rare immune-related adverse event. The objective of this report is to describe a rare case of durvalumab-induced hypoparathyroidism.
CASE REPORT: We describe a case of a 64-year-old man who presented to the emergency department with acute symptomatic hypocalcemia 2 years after completion of durvalumab treatment for stage III non-small cell lung cancer, who had a suppressed parathyroid hormone level, which persisted with correction of calcium levels.
DISCUSSION: ICI-induced hypoparathyroidism is a rare entity with only few cases reported in the literature, the mechanism for which remains unclear. Persistence of hypoparathyroidism despite discontinuation of immunotherapy makes inflammation and immune-mediated destruction a possible explanation.
CONCLUSION
This case reinforces the need for an increased awareness and recognition of durvalumab-induced hypoparathyroidism, in addition to more investigation into its underlying mechanisms and potential management options.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.